# SDR HEEA083733

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,137 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040841101
- Condition: Leaking
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT SEAL AFT CAP LEAKING.
